# SDR UIEA2024091000904

- Difficulty date: September 10, 2024
- Submitted: September 11, 2024
- Operation: Air carrier
- Aircraft: N486MC
- Make and model: Boeing 747-45EF
- Aircraft serial: 30608
- Aircraft time: 103,402 hours, 18,531 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire Harness
- Part number: 193300133
- Part serial: NSN
- Condition: No Test
- Location: Zone 100
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD M/D CGO PDU INOP LOCATION 20R1, TOTLA 1 EACH STA 1940 ~ 1960 RH.( 1. IAW AAM 25-57-00 REV=100 & SWPM 20-10-12 & 20-60-06 REV=86 REPLACED HARNESS. 2. IAW AMM 25-57-00-710-817-003 REV=110 PERFORMED 20 CAL-DRIVE SYSTEM TEST, THE RESULT WAS SATISFACTORY. )
